Previous |  Up |  Next


Title: Numerické řešení algebraických rovnic Bernoulli-Whittakerovou metodou (Czech)
Title: Numerical solution of algebraic equations by the Bernoulli-Whittaker method (English)
Title: Die numerische Lösung algebraischer Gleichungen nach der Bernoulli- Whittakerschen Methode (German)
Author: Fiedler, Miroslav
Language: Czech
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 2
Issue: 4
Year: 1957
Pages: 321-326
Category: math
Keyword: numerical analysis
MSC: 65H05
idZBL: Zbl 0099.33003
DOI: 10.21136/AM.1957.102581
Date available: 2008-05-20T17:09:18Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Householder A. S.: Principles of Numerical Analysis.N. York 1963. MR 0178559


Files Size Format View
AplMat_02-1957-4_8.pdf 1.075Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo